# SDR C8GA20080004

- Difficulty date: January 31, 2008
- Submitted: February 7, 2008
- Operation: Air carrier
- Aircraft: N801EA
- Make and model: Boeing 727225
- Aircraft serial: 22432
- Aircraft time: 57,903 hours, 36,385 cycles
- System (JASC): 8300 · Accessory Gearboxes
- Part: Helicoil
- Condition: Missing
- Location: Gearbox
- Stage of operation: DE
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

FLT 716 FROM MEM TO HRL, ON DESCENT INTO HRL THE 1 ENGINE LOW OIL PSI LIGHT ILLUMINATED FOLLOWED BY A LOSS OF OIL QUALITY.  THE NR 1 ENGINE WAS SHUT DOWN AND LANDED WITHOUT INCIDENT.  POST FLIGHT INSPECTION REVEALED A MISSING HELI COIL ON THE GEARBOX.  REMOVED AND REPLACED NR 1 ENGINE MAIN ACCY GEARBOX. OPS AND LEAK CHECK GOOD, NO OTHER DEFECTS WERE NOTED.  AIRCRAFT WAS RETURNED TO SERVICE.
